# SDR UPS98228122

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMER LIGHT AT FWD ENTRY DOOR BY COCKPIT DOOR INOP.  REMOVED AND REPLACED BATT PACK, CHKS GOOD (P/N 96-2-1015).
